Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
orbital

Breaking out on my scalp.

Recommended Posts

Hello. I have been on 40mg for 5 months. My doctor and I decided that it was okay for me to stop. Everything seemed fine, skin was not as dry and the oilyness was not really an issue.

About a month after I stopped using accutane, I started to break out all over my scalp. The odd part is, my face is fine but it seems like I am finding new breakouts on top of my head.

I don't know if it's because my scalp is the oiliest part of my body or that this is the initial breakout everyone talks about (I did not experience this until I stopped using accutane).

Please let me know if any of you have experienced this and if there is anything I can do about my scalp. Thank you.

Link to post
Share on other sites

It is folliculitus, probably due to a change in the skins oilyness during accutane treatment. If you say your scalp is actually oily now then it is highly strange as the normal culprit is staph aureus. It should resolve on its own anyway, but you can get a sulphere shampoo, that will help.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×